# SDR RAAA99E9002

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 240498C
- Condition: Failed
- Location: Bs 555
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS WOULD NOT EXTINGUISH ON SERVICE CHECK.  CHANGED EXTERNAL EMERGENCY LIGHT RELAY DUE FAILED.
